# SDR AALA20160510008

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 47,540 hours, 19,834 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER RIB AT APPROX STABILIZER STATION 92.7 IS CRACKED AT THE 2ND, 3RD & 4TH STIFFENERS. REPAIRED RIB IAW SRM 55-10-09.
